# SDR CALA2025081507808

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 3,739 hours, 1,277 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOILET BOWL SMELLS BAD, AFT LT LAV D TOILET AND LAV WAS DEEP CLEANED BY CONTRACT VENDOR CLEANERS.  OK TO CONTINUE IN SERVICE.
